Excedrin Extra Strength Pain Relief Caplets 24 Ea Pack Of 2 For Fast Pain Relief

$17,00
minus plus

Paket içeriği: 2 tane, UPC: 300672000248

Endikasyonlar

Geçici olarak baş ağrısı, soğuk algınlığı, romatizma, kas ağrıları, sinüzit, diş ağrısı, premenstrüel ve adet ağrıları için rahatlama sağlar.

Reyes Sendromu: Suçiçeği veya grip benzeri semptomları olan çocuklar ve gençler bu ürünü kullanmamalıdır. Kullanırken davranış değişiklikleri, bulantı ve kusma gibi belirtiler ortaya çıkarsa, doktora danışılmalıdır.

Alerji Uyarısı: Aspirin ciddi alerjik reaksiyonlara yol açabilir.

Karaciğer Uyarısı: Bu üründe asetaminofen bulunur. Günde 8 kapselden fazlasını almak ciddi karaciğer hasarına yol açabilir.

Mide Kanaması Uyarısı: Bu ürün, ciddi mide kanamasına yol açabilen bir NSAID içerir.

Kafein Uyarısı: Bu ürün, yaklaşık bir fincan kahveye eşdeğer miktarda kafein içerir.

Kullanmayın: Asetaminofen, aspirin veya ağrı kesici/ateş düşürücülere karşı alerjik reaksiyon geçirmişseniz.

Kullanmadan önce doktora danışın eğer: Karaciğer hastalığınız varsa, mide sorunlarına, yüksek tansiyona, astıma, diyabete veya çeşitli rahatsızlıklara sahipseniz.

Kullanmadan önce doktorunuza veya eczacınıza danışın: NSAID içeren başka bir ilaç alıyorsanız ya da ciddi bir durumla ilgili doktor gözetimindeyseniz.

Kullanmayı durdurun ve doktora başvurun eğer: Alerjik reaksiyon meydana gelirse, mide kanaması belirtileri yaşarsanız, kulakta çınlama veya işitme kaybı olursa veya belirtiler devam ederse.

Hamileyseniz veya emziriyorsanız, kullanmadan önce bir sağlık profesyoneline başvurun. Çocuğa zarar verebilir.

Çocukların ulaşamayacağı yerde saklayın.

Bu ürünleri

*Ürünlerin Türkçe açıklamalarında translate kullanılmıştır. Yazım yanlışı ya da anlam bozukluğu olabilir. Ürün fiyatına haricen kargo ve gümrük ödemeniz olacaktır. Bu masraflarınızı Whatsapp destek hattımızdan öğrenebilirsiniz.

Pack of 2 for the UPC: 300672000248

Indications

For the temporarily relief of minor aches and pains due to:

headache,a cold,arthritis,muscular aches,sinusitis,toothache,premenstrual & menstrual

Reyes Syndrome: Children and teenagers who have or are recovering from chicken pox or flu like symptoms should not use this product. When using this product, if changes in behavior with nausea and vomiting occur, consult a doctor because these symptoms could be an early sign of Reye's Syndrome, a rare but serious illness.

Allergy Alert: Aspirin may cause a severe allergic reaction which may include:

hives,facial swelling,asthma,shock

Liver Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 8 caplets in 24 hours, which is the maximum daily amount, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product.

Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:

are age 60 or older

have had stomach ulcers or bleeding problems

take a blood thinning (anticoagulant) or steroid drug

take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others)

have 3 or more alcoholic drinks every day while using this product

take more or for a longer time than directed

Caffeine Warning: The recommended dose of this product contains about as much caffeine as a cup of coffee. Limit the use of caffeine-containing medications, foods, or beverages while taking this product because too much caffeine may cause nervousness, irritability, sleeplessness, and, occasionally, rapid heart beat.

Do not use:

if you have ever had an allergic reaction to acetaminophen, aspirin or any other pain reliever/fever reducer

with any other drug containing acetaminophen (prescription/nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist

Ask a Doctor Before Use If You Have:

liver disease

stomach bleeding warning applies to you

you have a history of stomach problems, such as heartburn

you have high blood pressure, heart disease, liver cirrhosis, or kidney disease

taking a diuretic,asthma

Ask a doctor or pharmacist before use if you are taking:

any other drug containing an NSAID (prescription or nonprescription)

a blood thinning for (anticoagulation) or steroid drug

a prescription drug for diabetes, gout, or arthritis

any other drug, or are under a doctors care for any serious condition

Stop use and ask a doctor if:

an allergic reaction occurs. Seek medical help right away.

you experience any of the following signs of stomach bleeding; feel faint, vomit blood, have bloody or black stools, have stomach pain that does not get better

ringing in the ears or loss of hearing occurs.

painful area is red or swollen.

pain gets worse or lasts for more than 10 days.

fever gets worse or lasts more than 3 days.

any new symptoms occur

If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use aspirin during the last 3 months of pregnancy unless specifically directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery.

Keep out of reach of children.

In case of

ÜCRETSİZ
ÜYELİK
GÜVENLİ
ALIŞVERİŞ
SORUNSUZ
GÜMRÜK
GÜVENLİ
ÖDEME
WHATSAPP DESTEK
+1 (424) 335 1456
loader

Yükleniyor...